Boram Park
Boram Park
Verified email at ajou.ac.kr - Homepage
TitleCited byYear
Consistency, population solidarity, and egalitarian solutions for TU-games
R van den Brink, Y Chun, Y Funaki, B Park
Theory and Decision 81 (3), 427-447, 2016
282016
Counterexamples to the list square coloring conjecture
SJ Kim, B Park
Journal of Graph Theory 78 (4), 239-247, 2015
282015
Population solidarity, population fair-ranking, and the egalitarian value
Y Chun, B Park
International Journal of Game Theory 41 (2), 255-270, 2012
282012
The m-step competition graphs of doubly partial orders
B Park, JY Lee, SR Kim
Applied Mathematics Letters 24 (6), 811-816, 2011
202011
The competition numbers of complete multipartite graphs and mutually orthogonal Latin squares
B Park, SR Kim, Y Sano
Discrete Mathematics 309 (23-24), 6464-6469, 2009
192009
The competition number of the complement of a cycle
SR Kim, B Park, Y Sano
Discrete Applied Mathematics 161 (12), 1755-1760, 2013
142013
The competition hypergraphs of doubly partial orders
SR Kim, JY Lee, B Park, Y Sano
Discrete Applied Mathematics 165, 185-191, 2014
132014
The competition numbers of ternary Hamming graphs
B Park, Y Sano
Applied Mathematics Letters 24 (9), 1608-1613, 2011
132011
The competition numbers of Hamming graphs with diameter at most three
B Park, Y Sano
arXiv preprint arXiv:1011.2591, 2010
122010
The competition numbers of complete multipartite graphs with many partite sets
SR Kim, B Park, Y Sano
Discrete Applied Mathematics 160 (7-8), 1176-1182, 2012
112012
On the hypercompetition numbers of hypergraphs
B Park, Y Sano
arXiv preprint arXiv:1005.5622, 2010
112010
The niche graphs of doubly partial orders
SR Kim, JY Lee, B Park, WJ Park, Y Sano
arXiv preprint arXiv:0905.3954, 2009
112009
The competition numbers of Johnson graphs
SR Kim, B Park, Y Sano
Discussiones Mathematicae Graph Theory 30 (3), 449-459, 2010
102010
List 3-dynamic coloring of graphs with small maximum average degree
SJ Kim, B Park
Discrete Mathematics 341 (5), 1406-1418, 2018
92018
The competition graphs of oriented complete bipartite graphs
SR Kim, JY Lee, B Park, Y Sano
Discrete Applied Mathematics 201, 182-190, 2016
92016
Chromatic-choosability of the power of graphs
SJ Kim, YS Kwon, B Park
Discrete Applied Mathematics 180, 120-125, 2015
92015
The phylogeny graphs of doubly partial orders
B Park, Y Sano
Discussiones Mathematicae Graph Theory 33 (4), 657-664, 2013
92013
On competition numbers of complete multipartite graphs with partite sets of equal size
B Park, SR Kim, Y Sano
Kyoto University, Research Institute for Mathematical Sciences, 2008
92008
A generalization of Opsut’s result on the competition numbers of line graphs
SR Kim, JY Lee, B Park, Y Sano
Discrete Applied Mathematics 181, 152-159, 2015
82015
Cycles with two blocks in k‐chromatic digraphs
R Kim, SJ Kim, J Ma, B Park
Journal of Graph Theory 88 (4), 592-605, 2018
72018
The system can't perform the operation now. Try again later.
Articles 1–20